# SDR 2005UALA00328

- Difficulty date: April 10, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT HAT CHANNEL CORRODED AT STA 993 RBL 14 TO 44 WL 208.  REPLACED HAT CHANNEL SECTION.
